# SDR ASAA2013110996701

- Difficulty date: November 9, 2013
- Submitted: December 12, 2013
- Operation: Air carrier
- Aircraft: N754AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25095
- Aircraft time: 67,185 hours, 38,632 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Tee Fitting
- Part number: 654795948
- Condition: Damaged
- Location: Bs 792
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING REMOVAL OF FRAME,  FOUND TEE ANGLE AT BS 792, S24R TO HAVE ELONGATED HOLE.  ACFT GROUNDED.  REMOVED, FABRICATED AND INSTALLED NEW TEE ANGL IAW SRM 51-40-02 0G-0  AND 51-40-05-0G-0.
